MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-15-120U
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"endoleak (type iiib): after sequential deployment of a main stent-graft, an ipsilateral leg stent-graft and the contralateral leg stent graft, the entire angiography revealed a type iv endoleak and a type iii endoleak.After post-dilatation for the entire stent-graft, another angiography still showed the type iii endoleak even though the amount was slightly reduced.To determine whether the endleak was type iiia or iiib, the bifurcation of the main stent-graft and the junction of the main stent-graft and the contralateral leg stent-graft were dilatated using a coda balloon (cook), and angiography was then performed again under the condition.As an endoleak was immediately confirmed from the fourth stent of the contralateral leg stent-graft, the endoleak was determined to be type iiib.Although angiography was also performed from the right ipsilateral side, only a type iv endoleak was found.A leg stent-graft (15 - 15 mm / 100 mm) was additionally implanted on the left contralateral side.The leak disappeared from the portion where the type iiib endoleak was suspected.The final angiography showed a small amount of the type iv endoleak remaining, and the procedure was completed.The patient will be followed up.Physician's comment: the physician recognized this event as a defect in the treo leg stent-graft.According to the physician, the endoleak may have been from a factory-sutured needle hole at the fourth stent of the contralateral leg stent-graft.However, there may have been a hole larger than the needle hole as the leak was severe.Operation type: evar blood loss: unknown ancillary devices used: coda balloon catheter (cook), radifocus guidewire, lunderquist stiff guidewire.(cook), dryseal (16 fr and 12 fr, gore) image will be able to be obtained pre-case plan will be able to be obtained additional information will be able to be obtained.(tc# (b)(4).Patient outcome: "no health damage to the patient.".
 
Additional Manufacturer Narrative
During an internal review, bolton medical, inc.Determined that the applicable standard operating procedure did not clearly define the reporting timelines for supplemental mdrs.We have initiated corrective actions to address this gap and will be documented in our quality system under capa-2026-0002.A review of the device history records showed no issues were found during the manufacture of the device.The pre-case plan and pre-operative ct study were provided for analysis.The post-operative ct studies were also requested; however, they were not available.Review of the pre-operative ct studies shows the abdominal aorta with mild calcification and tortuosity in the iliac limbs.The patient underwent an evar procedure, including a treo limb device (28-l2-15-120u).The graft size selected for the contralateral iliac limb for this case was oversized.A 13mm distal limb should be used for a 9.4mm artery diameter as per the graft selection criteria.There were no issues reported during the advancement or deployment of the device.However, type iiib & iv endoleaks were reported from the fourth stent of the contralateral limb extension.The endoleaks were treated with a leg stent-graft (15mm x 100 mm) on the left contralateral side.The leak disappeared from the portion where the type iiib endoleak was suspected.The final angiography showed a small amount of the type iv endoleak remaining, and the procedure was completed.As post-operative ct studies were not provided, the reported type iiib and type iv endoleaks could not be confirmed.Therefore, the root cause could not be determined.With the limited information provided and lack of post-operative ct imaging, the reported failures of type iiib and type iv endoleaks could not be confirmed.Therefore, the root cause could not be determined.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key22544080
Report Number2247858-2025-00171
Device Sequence Number8476930
Product Code MIH
UDI-Device Identifier00843576152144
UDI-Public00843576152144
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-L2-15-120U
Device Lot Number2407190301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age82 YR
Patient SexMale